Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 20 February 2013

On Multiresponse Semiparametric Regression Model

Sri Haryatmi1, I. Nyoman Budiantara2 & Wahyu Wibowo2

Journal of Mathematics and Statistics, Volume 8, Issue 4, pp. 489–499 · doi.org/10.3844/jmssp.2012.489.499

7,068 accesses5,167 downloads5 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The modeling between predictors and response in statistics sometimes deals with more than one response or multiresponse situation. Furthermore, it can be happen that some predictors have linear relationship with the responses and the others predictor have unknown relationship. To overcome this modeling problem we proposed multiresponse semiparametric regression model. This model has more than one response and contains both parametric and nonparametric model. This study focuses on how to estimate parameter in multiresponse semiparametric regression. The weighted penalized least squares method is used to fit the model. This method produce partial spline estimator for nonparametric model and by applying some assumptions the estimator is polynomial natural spline. The performance of this estimator depends on smoothing parameter. So, we also proposed G criteria as modification of generalized cross validation in the context of multiresponse semiparametric regression to choose the optimal smoothing parameter. Using simulation data, it can be shown that this model can work well to describe relationship between some predictors and several responses.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Haryatmi, S., Budiantara, I. N. & Wibowo, W. (2012). On Multiresponse Semiparametric Regression Model. Journal of Mathematics and Statistics, 8(4), 489–499. https://doi.org/10.3844/jmssp.2012.489.499

Licence
© Science Publications
Issue
Volume 8, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Multiresponse Semiparametric Regression ModelJournal of Mathematics and Statistics · Volume 8, Issue 4 · pp. 489–499 · © Science PublicationsDownload